# SDR C2XA05IA033

- Difficulty date: March 1, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N13949
- Make and model: Emb EMB-145LR
- Aircraft serial: 145057
- Aircraft time: 15,600 hours, 11,703 cycles
- Engine: Allsn AE3007A
- Engine time: 5,663 hours, 4,364 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 14531128401
- Condition: Ruptured
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2654, ON TAKEOFF THE CREW REPORTED A NUMBER ONE ENGINE OVERTEMP AND FIRE WARNING.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE 13TH STAGE ENGINE BLEED TUBE TO BE RUPTURED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED BLEED TUBE, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  THIS PART IS NOT SERIALIZED, AND TIMES ARE NOT AVAILABLE.
